# SDR SWAA2013111322336

- Difficulty date: October 24, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 5940742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME WING TO FUSELAGE FITTING CRACKED AT STATION 661, LONGERON 22L.  R & R FITTING IAW SRM & DRAWING.
